NeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 pack
NeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 pack

Shoppers Drug Mart

NeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 pack

From Neo Citran

Current price: $17.79
Loading Inventory...

Size: 10.0 Count

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • • Extra-strength cold and congestion medicine • Relieves common cold symptoms including headache, sore throat pain, and sinus and nasal congestion • Non-drowsy daytime formula that’s ideal for use during the day • NeoCitran Extra Strength Cold and Congestion Non-Drowsy Lemon comes in a convenient single-dose pouch for a lemon-flavoured hot drink • Try the nighttime formula from NeoCitran when you need to relieve your cold and flu symptoms so you can get a good night of rest • Active Ingredients: Analgesic: Acetaminophen (Extra Strength) 650 mg, Decongestant: Phenylephrine hydrochloride 10 mg To be sure this product is right for you, please read and follow the label. GlaxoSmithKline Consumer Healthcare Inc. Mississauga, ON L5N 6L4 © 2020 GSK or its licensor.
  • Directions: Adults and children 12 years and over: Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4 – 6 hours. Do not exceed a maximum of 4 doses per day. Children under 12: Do not use. This is not a standard dosage unit.
  • Active Ingredients: Each pouch contains: ANALGESIC (Extra Strength): Acetaminophen 650 mg DECONGESTANT: Phenylephrine hydrochloride 10 mg Non-medicinal Ingredients: Acesulfame potassium, citric acid, D&C Yellow #10, FD&C Yellow #6, flavours, maltodextrin, silicon dioxide, sodium citrate, sucrose, tribasic calcium phosphate.

More About Shoppers Drug Mart at Pine Centre

Shopper's Drug Mart is the leader in Canada's retail drug store marketplace and is the number one provider of pharmacy products and services.

3055 Massey Dr #185, Prince George, BC V2N 0B2, Canada

Powered by Adeptmind